# SDR ASAA2017122122967

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 51,681 hours, 20,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHT AT THE RT AFT SERVICE DOOR IS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE BATTERY PACK FUSE IAW AMM 33-51-06-960-804. OPS CHECKED GOOD.
